Volume 34, Issue 4
Boundedness of Marcinkiewicz Integrals in Weighted Variable Exponent Herz-Morrey Spaces

Dan Xiao & Li-sheng Shu

10.13447/j.1674-5647.2018.04.10

Commun. Math. Res. , 34 (2018), pp. 371-382.

Preview Full PDF BiBTex 54 147
  • Abstract

In this paper, under natural regularity assumptions on the exponent function, we prove some boundedness results for the functions of Littlewood-Paley, Lusin and Marcinkiewicz on a new class of generalized Herz-Morrey spaces with weight and variable exponent, which essentially extend some known results.

  • AMS Subject Headings

46E30, 42B35

Published online: 2019-12